# SDR HEEA060692

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066104701
- Condition: Intermittent
- Location: Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF TRANSCEIVER RECEIVED AUDIO INTERMITTENT, BFO AUDIO CONSTANT EVEN WITH SWITCH OFF.
